Mathematics: Page 29: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 144 | Views: 719

Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 1143 - 1146

Local Bifurcation Analysis for a Special Type of SIR Epidemic Model

Saba N. Majeed

Downloads: 144 | Views: 786

Mathematics, Indonesia, Volume 7 Issue 1, January 2018

Pages: 912 - 914

Expansion of Ceva Theorem in the Normed Space with the Angle of Wilson

Muhammad Zakir | Eridani | Fatmawati

Downloads: 144 | Views: 932

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1953 - 1958

Public Tripled Coincidence Fixed Point Theorems via Contraction Mappings

Zena Hussein Maibed | Reem M. Kubba

Downloads: 144 | Views: 781

Mathematics, China, Volume 7 Issue 3, March 2018

Pages: 1107 - 1114

Evaluation of Smart Growth of a City Based on Entropy Weight and Gray Relational Analysis - Using Suzhou and Saint Louis as Examples

Zhibing Liu | Xuelian Zhu | Yidan Zhu | Shanchao Cui

Downloads: 144 | Views: 711

Mathematics, Sudan, Volume 8 Issue 4, April 2019

Pages: 534 - 537

Applications of Double Laplace Transform Method to Coupled Systems of Fractional Telegraph Equations

Yahya T. Abdallah

Downloads: 144 | Views: 1134

Mathematics, Philippines, Volume 9 Issue 5, May 2020

Pages: 1137 - 1141

School-Community Partnerships in Bulan District

Florante G. Gipit | Noel G. Benavides | Aldin D. Labo

Downloads: 143 | Views: 1045

Mathematics, Kenya, Volume 2 Issue 10, October 2013

Pages: 82 - 87

Enhancement of Natural Convection Heat Transfer in a Square Enclosure with Localized Heating from Below

Onyango. O. M | Sigey. J. K | Okelo. J. A | Okwoyo. J. M

Downloads: 143 | Views: 759

Mathematics, Saudi Arabia, Volume 4 Issue 1, January 2015

Pages: 538 - 548

A Computational Approach for Solving Singular Volterra Integral Equations with Abel Kernel and Logarithmic Singularities Using Block Pulse Functions

Sharefa EISA ALI ALHAZMI

Downloads: 143 | Views: 1174

Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 1022 - 1026

Intuitionistic Fuzzy Regular Generalized Semi Continuous Mappings

R. Anitha | Dr. D. Jayanthi

Downloads: 143 | Views: 931

Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 294 - 300

Scheduling Model for Special Class of Flow Shop Problem

Praveen Kumar

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.